# SDR AALA20031270

- Difficulty date: November 15, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AAP3274A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT  FORWARD GALLEY COCKPIT CENTER EMERGENCY LIGHT INOPERATIVE.  REPLACED FORWARD GALLEY COCKPIT CENTER EMERGENCY LIGHT BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
